# SDR DALA2018070304373

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXPOSED MATERIAL ON ACCESS PANEL NR 441EL OF ENGINE 2. ACCESS PANEL 441EL WAS REPAIRED PER SRM 51-70-05 REPAIR 10 AND SRM 51-70-05 REPAIR GENERAL.
